Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On a viscoelastic plate equation with history setting and perturbation of p-Laplacian type

Full text
Jorge Silva, M. A. [1] ; Ma, T. F. [2]
Total Authors: 2
[1] Univ Estadual Londrina, Dept Matemat, BR-86051990 Londrina, PR - Brazil
[2] Univ Sao Paulo, Dept Matemat, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: IMA JOURNAL OF APPLIED MATHEMATICS; v. 78, n. 6, p. 1130-1146, DEC 2013.
Web of Science Citations: 15

This paper is concerned with a class of plate equations with memory in a history space setting and perturbations of p-Laplacian type u11+alpha Delta(2)u-Delta(p)u-integral(-)infinity (t) mu(t - s)Delta(2) u(s)ds - Delta u(t) + f(u) = h defined in a bounded domain of RN with simply supported boundary condition. Results on the well-posedness and asymptotic stability of the problem are proved. (AU)

FAPESP's process: 08/00123-7 - Asymptotic stability of nonlocally defined evolution equations.
Grantee:Marcio Antonio Jorge da Silva
Support Opportunities: Scholarships in Brazil - Doctorate
FAPESP's process: 10/12202-9 - Asymptotic stability of nonlinear hyperbolic equations
Grantee:Ma To Fu
Support Opportunities: Regular Research Grants